# SDR SCNA20171015207

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOORBEAM, BS 312, LBL 13 TO LBL 51, HAS AREAS OF CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  CUT AND REMOVED THE FLOORBEAM UPPER FLANGE FROM RBL 22-LBL 58 AND ACCOMPLISHED TEE REPAIR.
